Ask a doctor

Burning / Tingling in Arms, Legs and Face After Botox

40 Units Botox in Forehead 10 Weeks Ago. 2 days after treatment experinced headaches, extreme fatigue, nausea, loss of appetite & sharp pains & a burning sensation in arms & legs at night. most seemed to resolve after a couple of weeks but the intense burning sensation/tingling continues now both during day & night. now also in arms, legs, hands, feet & sometimes in face all labs came back neg, will be seeing a neurologist soon. my dr says a reaction to botx & should settle down once botox wears off. any thoughts?

Doctor Answers (2)

Tough problem...sorry to hear about the symptoms...

+1

was this your first botox experience?...extraordinarily rarely people may develop peculiar reactions either due to spread of the product or an allergic reaction to it...but more often the symptoms have nothing to do with the treatment but may be due to anxiety/panic/hyperventilation...this situation often comes with the first injection when a person is somewhat anxious...but in any event see your neurologist and share with us what he/she says...in any event the symptoms will resolve spontaneously irrespective of cause...


Las Vegas Dermatologist
5.0 out of 5 stars 7 reviews

The burninng and tingling of arms is not likely related to Botulinum Toxin (Dysport or Botox)

+1

The burninng and tingling of arms is not likely related to Botulinum Toxin (Dysport or Botox) injections that you recieved and it would do us all a great favor if you were to report back to us with the findings of your neurologist.

Otto Joseph Placik, MD
Chicago Plastic Surgeon
5.0 out of 5 stars 44 reviews

These answers are for educational purposes and should not be relied upon as a substitute for medical advice you may receive from your physician. If you have a medical emergency, please call 911. These answers do not constitute or initiate a patient/doctor relationship.